# SDR MALA964832

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 5520 · Elevator Structure
- Part: Clip
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND A CRACK IN A CLIP FOR THE LEFT ELEVATOR CLOSE-OUT FAIRING END RIB.  REPAIRS WERE COMPLETED BY REPLACING THE PART IAW FAC SRM 51-40-01 AND SRM 51-30-03.  (X)
